# SDR AALA202208248759

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 76,958 hours, 30,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO LOCK ONCE DOOR IS FLUSH , FLIGHT ATTENDANT COMPLAINS HANDLE DIFFICULT TO FULLY LOCK. MAINTENANCE  CLEANED AND LUBRICATED L1 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
